# SDR SWIA202506160011

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,859 hours, 42,174 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L SIDE FUSELAGE ANTI ICE DUCT WARNING MESSAGE IN ICING WITH WINGS/COWLS SELECTED ON. ACCOMPLISHED QRH WHICH REMOVED MESSAGE. (FLIGHT 5435 - FILED CLOSED)PLEASE REFERENCE AML 1627651  AND AML 1627747 FOR HEAT SENSING ELEMENTS A41WK AND A47WK REPLACEMENT. PERFORMED OPS CHECK OF BLEED AIR LEAK DETECTION AND WARNING SYSTEM IN REF TO CRJ 200 AMM 36-21-00 OPS CHECK GOOD PERFORMED OPS CHECK OF WING ANTI ICE SYSTEM IN REF TO CRJ 200 AMM 30-11-00 OPS CHECK GOOD COMPLIED WITH TASK CARD 36-900-1006-SKY NO FURTHER DEFECTS NOTED
